لینک های ضروری
فرید‌محمد مالک قائینی
استاد، دانشکده علوم ریاضی - بخش ریاضی کاربردی

1. A wavelet method to solve nonlinear variable-order time fractional 2D Klein-Gordon equation

Masumeh Hoseininia, Farid Mohammad Maalek Ghaini, Farid Mohammad Maalek Ghaini, Z. Avazzadeh (2019)., COMPUTERS and MATHEMATICS WITH APPLICATIONS, 78(), 3713-3730

2. Collocation method for approximate solution of Volterra integro-differential equations of the third-kind

Fatemeh Shayanfard, H. Laeli Dastjerdi, Farid Mohammad Maalek Ghaini (2019)., APPLIED NUMERICAL MATHEMATICS, 150(), 1-10

3. Improving DWT-RNN model via B-spline wavelet multiresolution to forecast a high-frequency time series

Zeinab Haji Abotorabi, Aliyeh Kazemi, Faramarz Famil Samavati, Farid Mohammad Maalek Ghaini (2019)., EXPERT SYSTEMS WITH APPLICATIONS, 138(), 112842-1-112842-9

4. Penalty-free method for nonsmooth constrained optimization via radial basis functions

Fardin Rahmanpour, Seyed Mohammad Mahdi Hosseini, Farid Mohammad Maalek Ghaini (2017)., Turkish Journal of Mathematics, 41(), 808-824

5. Wavelets method for solving fractional optimal control problems

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, c Cattani (2016)., APPLIED MATHEMATICS AND COMPUTATION, 286(), 139-154

6. An efficient computational method for solving nonlinear stochastic It integral equations Application for stochastic problems in physics

, Mohammad Reza Hooshmandasl, Carlo Cattani, Farid Mohammad Maalek Ghaini (2015)., JOURNAL OF COMPUTATIONAL PHYSICS, 283(), 148-168

7. Wavelets method for the time fractional diffusion-wave equation

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, Carlo Cattani (2015)., PHYSICS LETTERS A, 379(), 71-76

8. Numerical solution of fractional diffusion equation over a long time domain

Farid Mohammad Maalek Ghaini, (2015)., APPLIED MATHEMATICS AND COMPUTATION, 263(), 240-250

9. AN EFFICIENT OPERATIONAL MATRIX METHOD FOR SOLVING TELEGRAPH EQUATIONS IN A LONG TIME PERIOD

Farid Mohammad Maalek Ghaini, (2015)., INDIAN JOURNAL OF FUNDAMENTAL AND APPLIED LIFE SCIENCES, 5(), -

10. A new wavelet method for solving the Helmholtz equation with complex solution

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, Mohammad Fatehi, Reza Dehghan samakani, Mohammad Hossein Memarian (2015)., NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, (), n/a-n/a

11. A computational method for solving stochastic It Volterra integral equations based on stochastic operational matrix for generalized hat basis functions

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, Carlo Cattani (2014)., JOURNAL OF COMPUTATIONAL PHYSICS, 270(), 402-415

12. An efficient computational method for solving fractional biharmonic equation

Mohammad Reza Hooshmandasl, , Farid Mohammad Maalek Ghaini (2014)., COMPUTERS and MATHEMATICS WITH APPLICATIONS, (1), 1-10

13. A new approach of the Chebyshev wavelets method for partial differential equations with boundary conditions of the telegraph type

Mohammad Reza Hooshmandasl, , Farid Mohammad Maalek Ghaini (2014)., APPLIED MATHEMATICAL MODELLING, 38(), 1597-1606

14. Legendre wavelets method for numerical solution of time-fractional heat equation

Farid Mohammad Maalek Ghaini, , Mohammad Reza Hooshmandasl (2014)., Wavelets and Linear Algebra, 1(1), 19-31

15. Numerical Solution of Higher-Order Linear and Nonlinear Ordinary Differential Equations with Orthogonal Rational Legendre Functions

Farid Mohammad Maalek Ghaini, (2014)., journal of mathematical extension, 8(4), -

16. Legendre wavelets method for numerical solution of time fractional heat equation

, Farid Mohammad Maalek Ghaini, Mohammad Reza Hooshmandasl (2014)., Wavelets and Linear Algebra, 1(1), -

17. Two-dimensional Legendre wavelets for solving fractional Poisson equation with Dirichlet boundary conditions

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, (2013)., ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 37(), 1331-1338

18. A Good Approximate Solution for Lienard Equation in a Large Interval Using Block Pulse Functions

, Farid Mohammad Maalek Ghaini, Mohammad Reza Hooshmandasl (2013)., journal of mathematical extension, 7(1), 17-32

19. Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval

, Mohammad Reza Hooshmandasl, Farid Mohammad Maalek Ghaini, Ming Li (2013)., Advances in Mathematical Physics, 2013(), 1-12

20. The Two-Term Abel s Integral equation

Farid Mohammad Maalek Ghaini, , Mohammad Reza Hooshmandasl (2012)., journal of mathematical extension, 6(4), 89-94

21. A semi-discrete scheme for solving nonlinear hyperbolic-type partial integro-differential equations using radial basis functions

, , Farid Mohammad Maalek Ghaini, Ghasem Barid Loghmani (2011)., JOURNAL OF MATHEMATICAL PHYSICS, 52(), -